# SDR DALA2021070803815

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 100,827 hours, 14,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 40c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 ON SERVICE CHECK FOUND EEPL AT 40C MISSING. CORRECTIVE ACTION: FOUND LIGHT ASSEMBLY ELSEWHERE IN CABIN AND REINSTALLED. SYSTEM OPERATION IS NORMAL. (LP 6644307)
